# SDR AWXA0000721

- Difficulty date: October 6, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 50,071 hours, 31,802 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: O-Ring
- Part number: 3810056106
- Condition: Leaking
- Location: T/R Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

SYSTEM A HYD LEAK, DIVERTED TO ICT.  REPLACED O RING IN THRUST REVERSER SHUTTLE VALVE, SERVICED HYD SYSTEM, AND RAN A SYSTEM HYDRAULICS, NO LEAKS.
